Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Any Advice Regarding Tecfidera & Rebif??

Has Anyone Any Advice Regarding Tecfidera & Rebif??

Hi all, i started copaxone last week & after consultation with my nurse & doctor we are all in agreement that its just not for me due to the nasty side affects i was experiencing. Ive now been given 2 possible alternatives but i could do with some feedback before making a decision. I must admit im swaying towards the tecfidera as its less invasive. Yet any info or advice would be appreciated x

posted March 28, 2019
A MyMSTeam Member

Welcome to the site hope it will be helpful for you. I have now experience with those medications. I take one of the older drugs a weekly injection of Avonex and have had good results.

posted March 28, 2019
A MyMSTeam Member

I didn't tell you I use Texfidera is verry good for me

posted April 1, 2019
A MyMSTeam Member

I've been using it for 5yrs now and it's great 1pil in the morning and 1 at nite.Not to long after I started my dr told me it was healing one of my old scare lesions.So ya try it.my brain is covered in leasinons and I can still do so much.

posted March 31, 2019
A MyMSTeam Member

I really like the Tecfidera and I think it helps a lot with my MS symptoms. The only downfall with the med is that I have to take a low dose aspirin with each pill I take because my face and head starts burning and it turns blood red. One of the craziest thing I've seen and felt. I wish you all the luck with the medication that they do put you on.

posted March 29, 2019
A MyMSTeam Member

I was on Tecfidera for 4 months, im about to take Lemtrada now. Tecfidera took away a lot of symptoms that i was experiencing but i would have my down days. My big issue with Tecfidera is that i gained 10 lbs in 4 months because of the amount of food i would have to eat so i wouldnt get stomach upset. Mind you, i have always had a senstive stomach.. but it was a tough situation. I also disliked it cause i couldnt have a normal life.. i couldnt just go out ans be spontaneous, i had to plan meals... where i could eat, when i had to, and what i needed. You have to take the pill in the middle of breakfast and supper.

Best of luck to you!

posted March 29, 2019

Related content

View all
Did You Used To Take Copaxone?
A MyMSTeam Member asked a question 💭
Have You Read Overcoming Multiple Sclerosis Book By Dr. Jelinec
A MyMSTeam Member asked a question 💭
Tecfidera To Gilenya
A MyMSTeam Member asked a question 💭
MULTIPLE SCLEROSIS
NEWS
Epstein-Barr Could Be the ‘Leading Cause’ of MS — A Discovery That May Lead to a Cure, Study Says

Epstein-Barr Could Be the ‘Leading Cause’ of MS — A Discovery That May Lead to a Cure, Study Says

A MyMSTeam Member

I’ve had Epstein Barr and mono as a teenager. Wowwwwww

posted June 13

1 3

All updates must be accompanied by text or a picture.
Already a Member? Log in